MAUDE Adverse Event Report: TERUMO CORPORATION, ASHITAKA R2P MISAGO RX SELF-EXPANDING PERIPHERAL STENT; STENT, SUPERFICIAL FEMORAL ARTERY

TERUMO CORPORATION, ASHITAKA R2P MISAGO RX SELF-EXPANDING PERIPHERAL STENT; STENT, SUPERFICIAL FEMORAL ARTERY
Model Number SX*FMA0760RN
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/12/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Implanted date: device was not implanted.Explanted date: device was not explanted.Occupation- interventional cardiologist.The actual device was not returned; therefore, an evaluation of the actual device was unable to be conducted.A review of the device history record and the shipping inspection record of the involved product code/lot# combination was conducted with no findings.Ifu states: do not use in highly tortuous or highly calcified lesions and/or vessels proximal to the lesion which could prevent proper pre-dilatation.With no device return nor the cine image the exact cause of the reported restenosis about nine months after the stent was implanted cannot be definitively determined based on the available information.(b)(4).
 
Event or Problem Description
The user facility reported that the 7x60 misago was implanted on (b)(6) 2020 in the l common iliac.The patient became symptomatic and determined to be stenosed under fluoroscopy.They put a 7x37 ev3 visipro balloon expandable stent inside the misago.Within nine months, the stent stenosed requiring intervention.The patient's condition was stable.Re-stenting the left common iliac was successful.

Brand Name
R2P MISAGO RX SELF-EXPANDING PERIPHERAL STENT
Common Device Name
STENT, SUPERFICIAL FEMORAL ARTERY
Manufacturer (Section D)
TERUMO CORPORATION, ASHITAKA
150 maimaigi-cho
fujinomiya city, 418
JA  418
MDR Report Key10859857
Report Number9681834-2020-00232
Device Sequence Number2635606
Product Code NIP
UDI-Device Identifier04987350727589
UDI-Public04987350727589
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
P140002
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/18/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2021
Device Model NumberSX*FMA0760RN
Device Catalogue NumberSXR07060R
Device Lot Number181121
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/22/2020
Initial Report FDA Received Date11/18/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age64 YR
Patient Weight118